Opuscula Math. 35, no. 6 (2015), 853-866

Opuscula Mathematica

Continuous spectrum of Steklov nonhomogeneous elliptic problem

Mostafa Allaoui

Abstract. By applying two versions of the mountain pass theorem and Ekeland's variational principle, we prove three different situations of the existence of solutions for the following Steklov problem: \[\begin{aligned}\Delta_{p(x)} u&=|u|^{p(x)-2}u \phantom{\lambda} \quad\text{in}\;\Omega, \\ |\nabla u|^{p(x)-2}\frac{\partial u}{\partial \nu}&= \lambda|u|^{q(x)-2}u \quad\text{on}\;\partial\Omega,\end{aligned}\] where \(\Omega \subset \mathbb{R}^N\) \((N\geq 2)\) is a bounded smooth domain and \(p,q: \overline{\Omega}\rightarrow(1,+\infty)\) are continuous functions.

Keywords: \(p(x)\)-Laplacian, Steklov problem, critical point theorem.

Mathematics Subject Classification: 35J48, 35J66.

Full text (pdf)

  • Mostafa Allaoui
  • University Mohamed I, Faculty of Sciences, Department of Mathematics, Oujda, Morocco
  • Received: 2014-07-26.
  • Revised: 2014-11-10.
  • Accepted: 2014-11-13.
Opuscula Mathematica - cover

Cite this article as:
Mostafa Allaoui, Continuous spectrum of Steklov nonhomogeneous elliptic problem, Opuscula Math. 35, no. 6 (2015), 853-866, http://dx.doi.org/10.7494/OpMath.2015.35.6.853

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.